# SDR DALA2023022701437

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N948DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2644830) DURING INSPECTION FOUND CRACK ANGLE LOCATED FWD FACE FRAME STA 500I AND STR 26R AT FWD CARGO COMPARTMENT. REPLACED ANGLE AND FASTENERS LOCATED FWD FACE FRAME STA 500I AND STR 26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM51-40-02-0G AND DRAWING 143A7505.
